# SDR DHL2006807506

- Difficulty date: November 7, 2006
- Submitted: November 23, 2006
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 89,216 hours, 27,811 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Lt Wing
- Part time: 89,216 hours, 27,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING CTR L/E UPPER FORMER 1" CRACK STA XS 515.000.  REMOVED FASTENERS IAW SRM 51-1-21.  PERFORMED STOP HOLE AND FABRICATED (2EA) ANGLE DOUBLER IAW SRM 57-2-0 PG 9-10 (AL7075"0" 0.080") IAW SRM 57-3-0 PG 30.  PERFORMED HEAT TREATMENT FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1, 13, 17.  CLEANED, TREATED AND PRIMED AREA AND DOUBLER ANGLE IAW SRM 51-1-8B.  INSTALLED ANGLE DOUBLERS IAW SRM 57-2-0 PG 9-10, SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
